Heartburn And Back Pain After Taking Medicine?
Thank you for answering @ dr.filemon, I have consulted a gynecologist, had an ultrasound and given the drug farizol, dexazol, duramycin and provagin … but, when I took the medicine, my stomach was empty, it hurt and my stomach hurt, my back hurt. I also have pain .. it feels tight and restless … is the medicine too hard?
Thank you for the question on HealthReplies.com,
It needs to be explored further about your complaints whether stomach pain and heartburn are caused by medical conditions that are different from the side effects of the treatment used or are a side effect of the treatment used. Abdominal pain and solar plexus felt whether feels like twisting, stomach cramps, or feeling sore. Pain in the gut can be caused by gastric acid disorders such as acid reflux, inflammation of the stomach or pancreas, disorders of the gastric structure such as peptic ulcer.
Some of the treatments that you have gotten and side effects that might appear, include:
Metronidazole. Possible side effects: dark urine, nausea, abdominal pain, headache, dizziness.
Ketoconazole. Possible side effects: nausea, diarrhea, abdominal pain, headache, fever, skin rash / irritation.
Erythromycin. Possible side effects: diarrhea, abdominal pain, nausea, vomiting, decreased appetite.
If you feel heartburn that interferes with your daily activities, it is recommended to be able to re-consult with your doctor regarding the administration of drugs that you get, can try to adjust your diet to be more frequent with smaller portions to prevent an empty stomach, avoid the consumption of spicy and acidic foods, avoid drinks containing caffeine and soda, avoid activities that are too heavy and intimate relationships first.
Hopefully this information can help you,